Authors: Macedo, Rita
Ramos, Bruna
Alves, Cláudio
de carvalho, José Valério
Hanafi, Saïd
Mladenović, Nenad 
Title: Integer programming based approaches for multi-trip location routing
Journal: Computational Management Science
Series/Report no.: Lecture Notes in Economics and Mathematical Systems
Volume: 682
First page: 79
Last page: 90
Issue Date: 1-Jan-2016
ISBN: 978-3-319-20429-1
ISSN: 0075-8442
DOI: 10.1007/978-3-319-20430-7_11
The multi-trip location routing problem consists in selecting the depots to open and the routes that should be performed to serve a set of clients at minimum cost. The multi-trip variant considers the possibility for a vehicle to perform more than a single route during the planning period, and hence it applies typically to cases in which the trips are performed within a small geographic area and involves for example the transportation of perishable goods. As a consequence, the inherent complexity of the problem increases as it has now to determine which routes should be assigned to the vehicles. In this paper, we explore an improved network flow formulation for this problem, and we compare it with another compact formulation proposed in the literature. We describe also an iterative rounding heuristic that relies on this model. We show through computational experiments on benchmark instances that the model provides good lower bounds, and that it can be used both by commercial solvers and heuristics to derive good quality solutions for the problem.
Keywords: Column Generation | Planning Period | Valid Inequality | Linear Relaxation | Benchmark Instance
Publisher: Springer Link

Show full item record


checked on May 19, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.